JAMES J. McMILLEN, M.D.; STEVEN K. KRUEGER, M.D.; GARY A. DYER, M.D.
Various cutaneous lesions have been associated with multiple myeloma (1). An association of multiple myeloma with vasculitis has been suggested, but the evidence is not convincing (2-4). We report the case of a patient in whom leukocytoclastic vasculitis was the presentation of IgA myeloma. The vasculitis cleared with chemotherapy but recurred with reactivation of the myeloma.
In June 1980, a 58-year-old white woman presented with recurring "hive-like" lesions on her trunk and limbs. Initial examination revealed urticarial, erythematous lesions bilaterally on the upper arms and thighs. Later, various lesions including urticarial and erythematous papules, nodules, and plaques were noted. The
JAMES J. McMILLEN, STEVEN K. KRUEGER, GARY A. DYER. Leukocytoclastic Vasculitis in Association with Immunoglobulin A Myeloma. Ann Intern Med. 1986;105:709–710. doi: 10.7326/0003-4819-105-5-709
Download citation file:
Published: Ann Intern Med. 1986;105(5):709-710.
Hematology/Oncology, Multiple Myeloma, Rheumatology, Vasculitides.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use